# SDR HEEA060944

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Transmitter
- Part number: ELT910
- Condition: Malfunctioned
- Location: Elt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT ACTIVATED FOR UNKNOWN AMOUNT OF TIME. S
